# SDR AWXA200301055

- Difficulty date: September 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 39,867 hours, 29,201 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE EN ROUTE FROM PHX TO MSY AT 33000 FT AUTOPILOT DISCONNECTED DUE TO MODE CONTROL PANEL (MCP) FAILURE, FLIGHT DIRECTORS AND AUTOPILOT INOPERATIVE. ONLY WINDOW WORKING ON MCP WAS THE FIRST OFFICERS COARSE SELECTOR, FLIGHT INSTRUMENTS AND RADIO MAGNETIC INDICATOR WORKING FINE. DECLARED EMERGENCY AS PRECAUTION, AND ABANDONED APPROACH INTO MSY DUE TO WIND SHEAR, DIVERTED TO IAH. MAINTENANCE INSPECTED THE MCP AND CHECKED CONNECTIONS IAW BMM 22-11-34, PANEL FULLY OPERATIVE, COULD NOT DUPLICATE.
